# SDR DL72S960605

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CHECK - REWRITE FROM N/R 50 - ANGLE CRACKED .50 INCH AT NR 7 SLAT ANTI-ICE 'T' DUCT CUTOUT - REPAIR, INSTALL DOUBLER PER M/M 57-54-0, PG 807.
